Über offene Abbildungen auf die 3-Sphäre.

Ulrich Hirsch

Mathematische Zeitschrift (1974)

  • Volume: 140, page 203-230
  • ISSN: 0025-5874; 1432-1823

How to cite


Hirsch, Ulrich. "Über offene Abbildungen auf die 3-Sphäre.." Mathematische Zeitschrift 140 (1974): 203-230. <http://eudml.org/doc/172143>.

author = {Hirsch, Ulrich},
journal = {Mathematische Zeitschrift},
pages = {203-230},
title = {Über offene Abbildungen auf die 3-Sphäre.},
url = {http://eudml.org/doc/172143},
volume = {140},
year = {1974},

AU - Hirsch, Ulrich
TI - Über offene Abbildungen auf die 3-Sphäre.
JO - Mathematische Zeitschrift
PY - 1974
VL - 140
SP - 203
EP - 230
UR - http://eudml.org/doc/172143
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.